New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

dreamweavers
New Member


Date Joined Jun 2008
Total Posts : 4
   Posted 6/17/2008 9:16 AM (GMT -7)   
Hello,
 
I am type II diabetic and have been put on Byetta.  I was first on the 5mcg and tolerated it pretty well after a few weeks.  Then my Dr. put me on the 10mcg.  I don't seem to be tolerating it as well.  I keep having major crashes of low blood sugar.  I take my Byetta about 30 min before meals but have been getting sick with the low sugar about an hour after my meal.  My sugar goes to 65-75.  Is this normal?  Will I get used to it like the 5mcg?  I also got really, really dizzy last night about an hour after my dinner.  Any help would be appreciated!
 
 

RNCheryl
New Member


Date Joined Aug 2008
Total Posts : 7
   Posted 8/4/2008 9:12 AM (GMT -7)   
Question:
Are you on insulin besides the Byetta? I am on insulin and was also placed on Byetta. However, my endocrinologist told me to decrease the insulin by 5 units every time my blood sugars dropped < 100 before breakfast. I am curious to know what other meds you are on and if you have spoken to your doctor about this already?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 12:59 PM (GMT -7)
There are a total of 2,732,185 posts in 300,998 threads.
View Active Threads


Who's Online
This forum has 151161 registered members. Please welcome our newest member, Geef.
270 Guest(s), 11 Registered Member(s) are currently online.  Details
Wdan, countess18, Tick41, Starlight*, Todd1963, DennisinNY, rockyfords, bdavis, NotQuiteAntonio, julymorning, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer